# SDR USAA2010072891524

- Difficulty date: July 21, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 6545871114
- Part serial: 1036
- Condition: Cracked
- Location: Service Door
- Part time: 36,620 hours, 24,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON FORWARD SERVICE DOOR STOP FITTING CUTOUT AT TRAILING EDGE BEAM NR 4.  REPAIRED FORWARD SERVICE DOOR STOP FITTING CUTOUT AT TRAILING EDGE BEAM NR 4 IAW TYPICAL REPAIR 52-10-11.
